Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On birational morphisms between pencils of Del Pezzo surfaces


Author: Vitaly Vologodsky
Journal: Proc. Amer. Math. Soc. 129 (2001), 2227-2234
MSC (2000): Primary 14E05; Secondary 14E30, 14E35
Published electronically: February 2, 2001
MathSciNet review: 1823904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $X/S$ and $X'/S'$ be two Del Pezzo fibrations of degrees $d$, $d'$ respectively. Assume that $X$ and $X'$ differ by a flop. Then we prove that $d=d'$ and give a short list of values of other basic numerical invariants of $X$ and $X'$.


References [Enhancements On Off] (What's this?)

  • [Cor] Alessio Corti, Factoring birational maps of threefolds after Sarkisov, J. Algebraic Geom. 4 (1995), no. 2, 223–254. MR 1311348
  • [Ha] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [MM] Shigefumi Mori and Shigeru Mukai, Classification of Fano 3-folds with 𝐵₂≥2, Manuscripta Math. 36 (1981/82), no. 2, 147–162. MR 641971, 10.1007/BF01170131
  • [Re] M.Reid, Birational geometry of 3-folds according to Sarkisov, preprint (1991).
  • [Sar] V.G.Sarkisov, Birational maps of standard $\mathbb Q$-Fano fiberings, I.V.Kurchatov Institute Atomic Energy preprint (1989).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E05, 14E30, 14E35

Retrieve articles in all journals with MSC (2000): 14E05, 14E30, 14E35


Additional Information

Vitaly Vologodsky
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: vologods@math.uga.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05905-6
Received by editor(s): May 27, 1998
Received by editor(s) in revised form: December 23, 1999
Published electronically: February 2, 2001
Communicated by: Ron Donagi
Article copyright: © Copyright 2001 American Mathematical Society